Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



Volume 3 ~ Issue 3

Volume 3 ~ Issue 3 (December 2016)

# Article Title
1 Designing A Queueing System with A Maximum Expected Waiting Time of 10 Minutes for Medical Centres
Authors: Aligwo M.C.
Full PDF
2 K- Monophonic Number of A Connected Graph
Authors: P. Arul Paul Sudhahar, M. Mohammed Abdul Khayyoom
Full PDF